MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH 20X25V  Â; MESH, SURGICAL

ETHICON INC. ETHICON PHYSIOMESH 20X25V  Â; MESH, SURGICAL
Model Number PHY2025V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240); Discomfort (2330); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported by an attorney that the patient underwent an incisional hernia repair surgery on (b)(6) 2014 and mesh was implanted.It was reported that the patient experienced undisclosed adverse events.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 01/26/2023.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.
 
Additional Manufacturer Narrative
Date sent to the fda: 01/25/2023.Additional b5 narrative: it was reported that the patient underwent revision surgery on (b)(6) 2017 due to hernia recurrence and adhesions.It was reported that the patient experienced pain and discomfort.

Brand Name
ETHICON PHYSIOMESH 20X25V  Â
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15750144
Report Number2210968-2022-09223
Device Sequence Number12342538
Product Code FTL
UDI-Device Identifier10705031132344
UDI-Public10705031132344
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2015
Device Model NumberPHY2025V
Device Catalogue NumberPHY2025V
Device Lot NumberGG8CCLA0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer01/24/2023
01/24/2023
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date01/25/2023
01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale